# SDR 95UAL900319

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7455U
- Make and model: Boeing 727222
- Aircraft serial: 21909
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nr 5 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 5 L.E. FLAP WOULD NOT RETRACT WHEN FLAPS RETRACTED FROM 2 DEGREES TO ZERO DEGREES.  RETURNED TO ORD.
